Forum

Problems injecting

I’ve been injecting for the past 8 years and it’s becoming very painful. Skin is so tought and becoming difficult to to get the needle in. Anyone else have problems like this?

bump

When I had been injecting Avonex for about that long, I had something a bit like that. It started to feel as if the needle was encountering more resistance as I did the injection. It was a bit uncomfortable, but not actually painful, and I was never sure whether it was just my imagination. I did have favourite sites, though, one on one thigh and one on the other. I should have varied them more, but one gets used to doing it a certain way, I suppose, and it wasn’t obvious where else would offer as good a muscle that I could readily get at. I expect you have tried using different sites?

Alison

Are you using an auto injector? I am too finding it harder to find places to inject. I’ve been on Capaxone since 2006 What medication are you on? Daily, weekly? Injections

[quote=“Wilcoxg”] Are you using an auto injector? I am too finding it harder to find places to inject. I’ve been on Capaxone since 2006 What medication are you on? Daily, weekly? Injections [/quote] I inject Copaxone manually. I had a bad experience last Thursday. I went in too deep and hit the muscle in my thigh. This is all because my skin is so tough. I can’t get the neele in and when I do I go in too deep. I’ve done that twice now. Never felt pain like in. The pain kept me awake all night. Like a really bad burning, stabbing sensation. Still hurts now and the bruise is massive.

Ouch. Sorry to hear that. Cab you get an auto injector? It makes the depth correct very time Greg

[quote=“Wilcoxg”] Ouch. Sorry to hear that. Cab you get an auto injector? It makes the depth correct very time Greg [/quote] Yes, I may have to go back to using it. I just feel more in control manually. I can ask my MS nurse to get one for me.

Fiona